My Account: Log In | Join | Renew
Search
Author
Title
Vol.
Issue
Year
1st Page

Abstract

 

This article in SSSAJ

  1. Vol. 53 No. 5, p. 1617-1618
     
    Received: Nov 18, 1988
    Published: Sept, 1989


 View
 Download
 Alerts
 Permissions
 Share

doi:10.2136/sssaj1989.03615995005300050060x

Comments on “Quasi-Analytical Solutions of the Soil Water Flow Equation for Problems of Evaporation”

  1. J.-Y. Parlange,
  2. I.G. Lisle and
  3. R. Haverkamp
  1. Department of Agricultural and Biological Engineering, Cornell University, Ithaca, NY 14853
    Department of Mathematics, University of British Columbia, Vancouver, BC V6T1Y4
    Institut de Mecanique, University Joseph Fourier, B.P. 53, 38041, Grenoble

Abstract

There is no abstract available for this article.  Please view the pdf by using the Full Text (PDF) link under 'View' to the left.

Copyright © . Soil Science Society of America